# SDR 2017FA0000173

- Difficulty date: May 3, 2017
- Submitted: May 3, 2017
- Operation: General aviation
- Aircraft: N240TS
- Make and model: Diamon DA 42
- Aircraft serial: 42072
- Aircraft time: 3,211 hours
- Engine: Thielt TAE1250299
- Engine time: 782 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 527810H001401
- Condition: Separated
- Location: Engine
- Part time: 187 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: B, A

## Discrepancy

EXHAUST BROKE OFF DURING TAKEOFF ROLL CAUSING THE EXHAUST GASES TO BURN THE LOWER COWLING AND BURN INTO THE CABIN HEAT AIR INLET WHICH ALLOWED THE SMOKE INTO THE CABIN.
